# SDR HEE2003F00000

- Difficulty date: February 2, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Engine: Pwa PT6*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 209062010001
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

VALVE, LEAKING.  REPLACED WITH SERVICEABLE PART.
